Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Esophagus
Mar 30, 2008

Firstly, I'm sorry if this is the wrong forum for this question. I have limited side effects from my medicine other then injection site reactions from Fuzeon. I have had to undergo 24 dilations for a stricture in my esophagus. It keeps closing and they tried using a stent but it migrated to my stomach. I was curious if you were familiar with other cases of this and what I might be able to do. My GI & ID doctors don't really have an answer. Thanks.

Response from Dr. Henry

Stricture of the esophagus often from chronic reflux esphagitis is often difficult to manage and recurrent. It occurs in the HIV- population as well. It has not been linked to a particular HIV drug as a side effect. KH



Previous
osteoporosis and hiv
Next
neuropathy

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement